Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

66566 Publikationen

1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1948675
Kreuzaler, F., Ragg, H., Fautz, E., Kuhn, D.N., Hahlbrock, K.: UV-induction of chalcone synthase mRNA in cell suspension cultures of Petroselinum hortense. Proc. Natl. Acad. Sci. USA. 80, 2591-2593 (1983).
PUB
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2721813
Weber, L., Wewers, D.: η5-Thiacyclohexadienyl-1-oxid als Ligand in neutralen Halogenmolydän- und Halogenwolframkomplexen. Zeitschrift für Naturforschung. B. 37, 68-72 (1982).
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660298 OA
Elsner, L., Sun, J.-G.: Perturbation theorems for the generalized eigenvalue problem. Linear algebra and its applications. 48, 341-357 (1982).
PUB | PDF | DOI | WoS
 
1982 | Herausgeber*in Sammelwerk | Veröffentlicht | PUB-ID: 2935612
Bayer, M., Fischer, R., Graumann, G., Weinbrenner, P. eds: Lehrerausbildung zwischen Wissenschafts- und Berufsfeldbezug: Beiträge und Ergebnisse von drei Bielefelder Symposien im Vorfeld der Integration von PH und Uni (1979-1981). Hochschuldidaktische Materialien, 83. Arbeitsgemeinschaft für Hochschuldidaktik (AHD), Hamburg (1982).
PUB
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660377
Bak, A., Rehmann, U.: The Congruence Subgroup and Metaplectic Problems for SLn>=2 of Division-Algebras. Journal of Algebra. 78, 475-547 (1982).
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661143
Bak, A., Kolster, M.: The Computation of Odd Dimensional Projective Surgery Groups of Finite-Groups. Topology. 21, 35-63 (1982).
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660201
Bak, A.: Subgroups of the General Linear Group Normalized by Relative Elementary Groups. Lecture notes in mathematics. A collection of informal reports and seminars. 967, 1-22 (1982).
PUB | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660732
Abels, H.: Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups. Journal of the London Mathematical Society. 2. Series. 25, 525-538 (1982).
PUB | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784271 OA
Beyn, W.-J., Lorenz, J.: Spurious solutions for discrete superlinear boundary value problems. Computing. 28, 43-51 (1982).
PUB | PDF | DOI | WoS
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784270 OA
Beyn, W.-J.: Discrete Green's functions and strong stability properties of the finite difference method. Applicable analysis. 14, 73-98 (1982).
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung